Approximate Stability Analysis and Computation of Solutions for Nonlinear Delay Differential Algebraic Equations with Time Periodic Coefficients

Approximate stability analysis of nonlinear delay differential algebraic equations (DDAEs) with periodic coefficients is proposed with a geometric interpretation of evolution of the linearized system. Firstly, a numerical algorithm based on direct integration by expansion in terms of Chebyshev polyn...

Full description

Journal Title: Journal of Vibration and Control Vol. 16; no. 7-8; pp. 1235 - 1260
Author: Venkatesh Deshmukh
Format: Article
Language: English
Published: June/July 2010
Subjects: